# SDR MWEA98166

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 49198642
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER BRACKET JUST FORWARD OF THE NR 2 PYLON AFT UPPER SPAR STRAP WAS FOUND CRACKED.  INSTALLED REPLACEMENT PART IAW SRM 51-30.
